The child was diagnosed with bronchopneumonia on September 7, mycoplasma 1:160, 5 days of azithromycin and cough control drip, now 7 days off the medication, and a little cough, not serious, occasionally, the doctor heard that it's okay, allergic cough!Now the child is taking shunerin, do I need to take other cough medicine and cetirizine hydrochloride?Are there any side effects?
The company has been diagnosed with bronchopneumonia, after the infusion of azithromycin, has stopped the drug for seven days, and occasionally a little cough, not serious, the doctor's auscultation is fine, belongs to the allergic cough, this situation is only to eat cisplatin is also montelukast on it, do not need to eat other cough medicine, as well as cetirizine, simply eat cisplatin without any side effects.
Hello, allergic cough in babies is caused by allergens entering the organism, which can lead to bronchitis pneumonia and allergic asthma. Azithromycin is mainly used for diseases caused by mycoplasma infections, and long-term use can cause damage to the child's liver and kidneys.
If the condition is not serious, you are advised to take only one kind of medication. During the treatment period, you should pay more attention to keep warm, do not catch a cold, go to places where pollen is easily allergic, drink more water if it is not serious, take medication regularly, and generally do not worry too much, you can recover, drugs will have side effects, only the size of the side effects are different.